Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Has loose motions, vomiting, nausea, constipation after taking glycomet, pan 40. Is it because of medicine?

My wife is yet to take pregnancy and doctor have prescribed her glycomet 500 twice daily and pan 40 early in morning. After taking medicines for more than 20 days nw many times she has loose motions, vomiting , nausea , constipation etc. Is it because of medicines if so, what can comfort her? Doctors have adviced to take medicines till 3 months after she gets pregnant. Kindly advice.
SD Pune
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Glycomet 500 mg is the metformin used for the treatment of diabetes/pre diabetes. Is she diabetic? You have not mentioned why she is taking metformin( Glycomet)

GIT side effects in the form of nausea, vomiting, diarrhea are a very common side effect form the use of glycomet.

Most of the time they settle down with in a few days of staring the medication, if they do not settle down you may need to contact the doctor to look for some other cause of the problem or to change the medication.

Hope it helps.

Answered: Mon, 29 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor